Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have acid feeling accompanied by something in throat. Suggestions?

Have been having a feeling of acid(not like heartburn , a bit higher in the chest ) accompanied by the feeling of something in my throat . This often makes me gag or dry heave, and a small to moderate amount of mucus is expelled. This is very uncomfortable and is often worst in the first 2 hours that I am awake. Any suggestions are much appreciated, thank you
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The ideal course will be to see a gastro-enterologist and have an Upper GI Endoscopy.
In the mean time PPI like omeperazole and pro-kinetic agents like domperidone can help.

Eating smaller feeds each time, sleeping with head end elevated, last food 3 to 4 hours before sleep, weight reduction and so on help.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor